The range of sums of accretive and monotone operators. (English) Zbl 0423.47022


47H06 Nonlinear accretive operators, dissipative operators, etc.
47H05 Monotone operators and generalizations
47J05 Equations involving nonlinear operators (general)
Full Text: DOI


[1] Asplund, E., Averaged norms, Israel J. Math., 5, 227-233 (1967) · Zbl 0153.44301
[2] Brézis, H., Monotone operators, nonlinear semigroups and applications, (Proceedings of the International Congress of Mathematicans (1974), Canadian Mathematical Congress: Canadian Mathematical Congress Vancouver), 249-255
[3] Brézis, H., Quelques propriétés des opérateurs monotones et des semigroupes non linéaires, (Nonlinear Operators and the Calculus of Variations. Nonlinear Operators and the Calculus of Variations, Lecture Notes in Mathematics No. 543 (1976), Springer-Verlag: Springer-Verlag Berlin), 56-82
[4] Brézis, H.; Haraux, A., Image d’une somme d’opérateurs monotones et applications, Israel J. Math., 23, 165-186 (1976) · Zbl 0323.47041
[6] Brézis, H.; Crandall, M. G.; Pazy, A., Perturbations of nonlinear maximal monotone sets in Banach space, Comm. Pure Appl. Math., 23, 123-144 (1970) · Zbl 0182.47501
[7] Browder, F. E., Nonlinear maximal monotone operators in Banach spaces, Math. Ann., 175, 89-113 (1968) · Zbl 0159.43901
[8] Browder, F. E., Normal solvability and phi-accretive mappings of Banach spaces, Bull. Amer. Math. Soc., 78, 186-192 (1972) · Zbl 0236.47054
[9] Browder, F. E., On a principle of H. Brézis and it applications, J. Functional Anal., 25, 356-365 (1977) · Zbl 0358.47037
[11] Gupta, C. P., Sum of ranges of operators and applications, (Nonlinear Systems and Applications (1977), Academic Press: Academic Press New York), 547-559
[12] Gupta, C. P.; Hess, P., Existence theorems for nonlinear noncoercive operator equations and nonlinear elliptic boundary value problems, J. Differential Equations, 22, 305-313 (1976) · Zbl 0344.47027
[13] Reich, S., Remarks on fixed points, Atti Accad. Naz. Lincei, 52, 689-697 (1972) · Zbl 0256.47043
[14] Reich, S., Asymptotic behavior of contractions in Banach spaces, J. Math. Anal. Appl., 44, 57-70 (1973) · Zbl 0275.47034
[15] Rockafellar, R. T., Local boundedness of nonlinear monotone operators, Michigan Math. J., 16, 397-407 (1969) · Zbl 0175.45002
[16] Rockafellar, R. T., On the virtual convexity of the domain and range of a nonlinear maximal monotone operator, Math. Ann., 185, 81-90 (1970) · Zbl 0181.42202
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.